Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from muscle and joint aches, tiredness, hot flushes, urinary incontinence with gaining weight

muscle and joint aches , weight gain, tired, hot flushes, urinary incontinence , eye problems, hand and foot cramps, forgetfulness is this due to thyroid i went to my doctor because I was not sleeping due to waking up sweating and i put this down to menopause because of my gender and age (51), he looked at me and ordered a thyroid test. I was surprised, but it does explain a few things, for example, i work out with a personal trainer, but am gaining weight, I have muscle and joint aches, I get forgetful - normally i have an excellent memory, i am slower physically, and cannot keep up with other people who do not work out! i have urinary incontinence on occasions, my eyes are sore and feel as if something is in them, i have hand and feet cramping and i had put all this down to getting older. Is it likely to be due to thyroid, i have two weeks to wait for results of blood tests.
Asked On : Mon, 22 Aug 2011
Answers:  1 Views:  306
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Thanks for query,

These are the signs of having manopausal syndrome.

You might have thyroid too.

This due to hormonal changes taking place during this time.
Urinary incontinence might be due to cystocele.

Consult gynaec and seek advice,

You attend Manopausal clinic and class.

Ok and bye.
Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor